Digital Lusternik-Schnirelmann category


Borat A., Vergili T.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.4, pp.1845-1852, 2018 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 4
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1801-94
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1845-1852
  • Keywords: Lusternik-Schnirelmann category, digital topology, FUNDAMENTAL GROUP, SURFACES, HOMOTOPY, SPACES, IMAGES
  • Karadeniz Technical University Affiliated: No

Abstract

In this paper, we define the digital Lusternik-Schnirelmann category cat(kappa), introduce some of its properties, and discuss how the adjacency relation affects the digital Lusternik-Schnirelmann category.